# SDR ARWA980799

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON VERY STIFF IN RIGHT TURN WHILE TROUBLESHOOTING AILERONS PROBLEMS.  FOUND LT CABLE ROD END BEARING WORN, CRANK CRACKED AND SPOILER MIXER ROD END BEARING WORN.  REMOVED AND REPLACED LATERAL SPOILER LT CONTROL CABLE IAW MM 20-17-0.  REPLACED ACTUATOR CRANK AND ROD END AT SPOILER POWER CYLINDER AND CONTROL VALVE, ACCOMPLISHED ADJUSTMENT, OPS CHECK NORMAL IAW MM 27-60-00.
